MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER AND TIP, SUCTION

CARDINAL HEALTH, INC. ARGYLE; CATHETER AND TIP, SUCTION
Model Number 8888509703
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the edge of the suction tube was missing.Additional information was received from the customer and stated that at the customer end, they opened the individual package for use.During use, they noticed that a part was missing.They checked the package for any missing part left, however, there was no part inside the package.Hence, it is considered the product was initially missing a part and packed as incomplete.The issue was noticed during operation; there was no patient injury reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2306208964 was reviewed and no anomalies related to the reported issue were observed.Two devices were received for evaluation and the reported condition was observed in one of the received samples.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.Manufacturing personnel were notified of this complaint for awareness and all information received will be used for tracking and trending purposes.

Brand Name
ARGYLE
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21258003
Report Number1423537-2025-00053
Device Sequence Number8243465
Product Code JOL
UDI-Device Identifier10884527019731
UDI-Public(01)10884527019731(17)280229(10)2306208964
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888509703
Device Catalogue Number8888509703
Device Lot Number2306208964
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown